# SDR IPXA2023081893954

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 20,921 hours, 12,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SLIDE ARM/DEARM LIGHT IS INOP. VERIFIED WARNING BUZZER IS OPERATIONAL. DEFERRED LIGHT PER MEL 52-73-01-1. PLACARD INSTALLED.  WARNING LIGHT REPLACED IAW A300 AMM 52-73-11 OPS CHECK GOOD. PLACARD REMOVED. THIS CLOSES M811566
